MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ INTRAVASCULAR CATHETER
Catalog Number 381257
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported during use of the bd insyte¿ intravascular catheter, the needle pulled out of the hub.The consumer stated that ¿during surgery, the device needle connection was found to be broken.¿ there was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: one photo and one actual sample in opened packaging were returned for investigation.Our quality engineer inspected the returned sample.The returned actual sample was not from bd tuas.A root cause for the reported defect could not be determined as the product returned was different from the product described on the packaging that was returned.A device history record review showed no non-conformances associated with this issue during the production of the reported batch on the packaging.Based on the photo returned and the visual inspection on the actual sample, the product is not manufactured by bd tuas plant even though the packaging is from bd tuas plant.Customer complaint trends are evaluated on a monthly basis.If the trend of a specific type of complaint warrants a formal corrective action, resources will be assigned at that time.

Brand Name
BD INSYTE¿ INTRAVASCULAR CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7396320
Report Number8041187-2018-00099
Device Sequence Number1470323
Product Code FOZ
UDI-Device Identifier30382903812579
UDI-Public30382903812579
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number381257
Device Lot Number4120242
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;